# SDR SWAA2018092425493

- Difficulty date: September 3, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 62,799 hours, 36,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER INNER CORD CORRODED BETWEEN BS 315 TO BS 360, LBL 55.  R&R CHORD IAW SRM & DWG.
